Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Equilibrium states for a class of skew products
Publication

Equilibrium states for a class of skew products

Title
Equilibrium states for a class of skew products
Type
Article in International Scientific Journal
Year
2019
Authors
Maria Pires de Carvalho
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Sebastián A. Pérez
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS View ORCID page
Journal
Vol. 40 No. 11
Pages: 3030-3050
ISSN: 0143-3857
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Resumo (PT):
Abstract (EN):
Language: English
Type (Professor's evaluation): Scientific
Notes: Publicado on-line em 2019, em papel em 2020.
Documents
File name Description Size
ES_revised_version 713.50 KB
Related Publications

Of the same authors

Weak Gibbs measures and equilibrium states (2020)
Article in International Scientific Journal
Maria Pires de Carvalho; Sebastián A. Pérez

Of the same journal

Teichmuller spaces and HR structures for hyperbolic surface dynamics (2002)
Article in International Scientific Journal
Pinto, AA; Rand, DA
Strong stochastic stability for non-uniformly expanding maps (2013)
Article in International Scientific Journal
alves, jf; vilarinho, h
Statistical stability for robust classes of maps with non-uniform expansion (2002)
Article in International Scientific Journal
alves, jf; viana, m
Stability of periodic points in Piecewise Isometries of Euclidean spaces (2007)
Article in International Scientific Journal
Miguel Ângelo de Sousa Mendes
SRB measures for almost Axiom A diffeomorphisms (2016)
Article in International Scientific Journal
alves, jf; Leplaideur, R

See all (24)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-04 01:21:40 | Reports Portal